# SDR UALA2009070601945

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 41,327 hours, 4,972 cycles
- Engine: Pwa PW4056
- Engine time: 67,974 hours, 8,194 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 70R527
- Part serial: TZ3056
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 26,708 hours, 9,869 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 2 ENG IFSD DUE TO OIL PRESS ZERO.  FOUND MGB HOUSING IDLER BEARING ATTACHMENT FLANGE BROKEN AND LAYING IN THE BOTTOM OF THE CASE.  REPLACED ENGINE.
